# SDR 042424251

- Difficulty date: August 29, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N425FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3189
- Engine: Pwa PW306B
- System (JASC): 2121 · Air Distribution Fan
- Part: Switch
- Condition: Burned
- Location: Recirc Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING ODOR IN CABIN AFTER GEAR RETRACTION. PSBL SMOKE IN CABIN. MECHANIC FOUND DC TIE SWITCH AND RECIRCULATION FAN SWITCH OUT, RESET SWITCHES, PERFORMED OPS CHECK ON BOTH SYSTEMS.  NO DEFECT NOTED IAW 24-10-00 AND 21-22-00.
